# SDR DALA1120707107

- Difficulty date: March 19, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N707DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39091
- Aircraft time: 9,803 hours, 871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY LIGHTS IN SECTION AFT OF 2R AND L2 DOOR WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE FUSE BLOWN ON THE BATTERY CHARGER AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE FUSE WAS REPLACED.
